# SDR ASOA01194

- Difficulty date: October 1, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N245AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120075
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12005710005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE IN MCN, CORROSION WAS FOUND ON STRINGER 18 RIGHT, BETWEEN FRAMES 19 AND 20.  MAINTENANCE WILL REPAIR CORROSION IAW SRM 53-10-04.  THIS SRM OUTLINES REPAIR SPECIFICATIONS FOR FORWARD FUSELAGE REPAIR AND REPLACEMENT.  (M)
